JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PATH-CONNECTED AND NON PATH-CONNECTED ORTHOMODULAR LATTICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PATH-CONNECTED AND NON PATH-CONNECTED ORTHOMODULAR LATTICES
Park, Eun-Soon; Song, Won-Hee;
  PDF(new window)
 Abstract
A block of an orthomodular lattice L is a maximal Boolean subalgebra of L. A site is a subalgebra of an orthomodular lattice L of the form S
 Keywords
orthomodular lattice;with finite sites;path-connected;non pathconnected;Boolean algebra;
 Language
English
 Cited by
 References
1.
G. Bruns, Block-finite orthomodular lattices, Canad. J. Math. 31 (1979), no. 5, 961–985

2.
G. Bruns and R. Greechie, Blocks and commutators in orthomodular lattices, Algebra Universalis 27 (1990), no. 1, 1–9 crossref(new window)

3.
J. Dacey, Orthomodular spaces, University of Massachusetts, Ph. D. thesis, 1968

4.
R. Greechie, On the structure of orthomodular lattices satisfying the chain condition, J. Combinatorial Theory 4 (1968), 210–218 crossref(new window)

5.
R. Greechie and L. Herman, Commutator-finite orthomodular lattices, Order 1 (1985), no. 3, 277–284 crossref(new window)

6.
G. Kalmbach, Orthomodular Lattices, Academic Press, London, 1983

7.
E. Park, Relatively path-connected orthomodular lattices, Bull. Korean Math. Soc. 31 (1994), no. 1, 61–72

8.
E. Park, A note on finite conditions of orthomodular lattices, Commun. Korean Math. Soc. 14 (1999), no. 1, 31–37

9.
M. Roddy, An orthomodular analogue of the Birkhoff-Menger theorem, Algebra Universalis 19 (1984), no. 1, 55–60 crossref(new window)